# SDR ASAA201904158970

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 15,972 hours, 5,205 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED BITE TEST OF PACK TEMP CONTROL #1 & #2, NO FAULTS FOUND REF B737-900 FIM 21-60 TASK 843. PERFORMED BOTH PACKS OPS TEST NORMAL B737-900 AMM 21-00-00.
